# SDR 08FDEA01850

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65575686
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT Z- ANGLE UNDER AUX TANK HAS SEVERAL LOOSE/MISSING NUT PLATES WITH AREAS OF LIGHT CORROSION ON LOWER SIDE OF PANEL VERIFIED MATERIAL THICKNESS, BLENDED OUT CORROSION, VERIFIED Z ANGLE THICKNESS WAS OUT OF LIMITS AFTER BLEND OUT ORIGINAL THICKNESS WAS .056", AFTER BLEND OUT .036, LOSS OF .020".  VERIFIED MATERIAL ID, FABRICATED REPAIR PARTS, TREATED AND   PRIMED REPAIR ANGLES, INSTALLED REPAIR ANGLE, REPLACED NUT PLATES.   REF DWG 65-57568-6, SRM 53-10-1 PG 1-2, SRM 51-40-4 PG 14-17.  TOL ID IN 17-0236 CAL DUE DATE 1-8-09.  THIS IS CLASSIFIED AS A MINOR REPAIR, LEVEL 1 CORROSION.
